# SDR DALA1244310927

- Difficulty date: July 21, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DRILLING AND LOCATING NEW PANEL TO VERTICAL STABILIZER,  SKIN FOUND WITH CORROSION ON MATING SURFACE.  FABRICATED AND INSTALLED NEW MATING SURFACE IAW SRM 51-30-2.
